MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a 2 level transforaminal lumbar interbody fusion (tlif).It was reported that there was a deviated screw during a surgery.The left side of the patient was instrumented first.L4 was inserted, followed by l5.During l5, navigation looked strange.There was a big gap that didn't look right.As a result, the representative went back to segmentation.The segmentation lines looked out of place even though they were all at green values.The lines were adjusted and everything looked normal, the gaps weren't present anymore.The rest of the case continued, but when confirmation shots were taken, it was found that the l5 screw was deviated.As a result, that screw needed to be removed.There was no impact to patient's outcome and surgical delay was less than one-hour.Additional information was received.It was reported that the procedure performed was a l3-l5 posterior fusion.The left side was instrumented first.First l5 and it was seen that the segment of l3-l4 looked collapsed on each other.L4 was then instrumented.Segmentation still looked collapsed, so the manufacturer representative went back to the ¿confirm posterior elements¿ screen.When they went back to ¿operation¿, the segmentation still looked collapsed at the l3-l4 segments.At this point, the rep went even further back in the operation set up to the segmentation screen to make sure the lines were okay.They then went back to ¿operation¿ and the segment lines seemed to have corrected.They then proceeded with the surgery and the rest of the navigation seemed accurate.When they took their post op medtronic imaging scan was when they saw the misplaced screw.L4 screw was misplaced cephalad by 10 centimeters (cm), directly into the disc space.
 
Additional Manufacturer Narrative
H3, h6) the system was serviced in the field.In summary, no error messages were observed and the system operated normally.Codes b01, c19, and d14 are applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit0001955, software version: 5.1.3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated.However, the software evaluation found that a probable cause was unable to be determined as the exports were not received.Codes b17, c19, d15 are applicable to this analysis medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24069409
Report Number3005075696-2026-00024
Device Sequence Number13039858
Product Code OLO
UDI-Device Identifier07290115751376
UDI-Public(01)07290115751376(11)230514
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Patient Age80 YR
Patient SexFemale
Patient Weight73 KG